# SDR FDEA202104090857

- Difficulty date: April 9, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11F
- Aircraft serial: 48769
- Aircraft time: 72,214 hours, 16,357 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AGA3125501
- Condition: Dented
- Location: Bs 1833 L35-36r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENT / SCRATCH FOUND AT STATION 1833 LONGERON 35 RIGHT - LONGERON   36 RIGHT DUE TO LOADER CONTACT .    FUSELAGE SKIN DENT AND SCRATCH AT STATION 1833 , LONGERON - 35 RIGHT - LONGERON -  36 RIGHT CARRIED OUT REPAIR AS PER SRM 53-00-01-2R FIGURE 201 REPAIR 1 . REPAIR   CLASSIFIED AS MAJOR AS PER GMM 6-2-100 .
